Uveitis developing in tuberculous lymphadenitis-associated Behçet's disease during anti-tuberculosis therapy

Saeko Takahashi, Kotaro Otomo, Yoko Kawakami, Morio Nakamura

研究成果: Article査読

抄録

Behçet's disease (BD) is thought to be elicited by triggers such as tuberculosis (TB) infection in individuals with genetically aberrant immune activity, although the exact pathogenesis remains unknown. Seven cases of BD thought to be triggered by TB have been reported to date. In all cases, Behçet's symptoms improved smoothly after starting TB treatment. We present the first report of uveitis developing two months after starting TB treatment in a 46-year-old woman with tuberculous lymphadenitis presenting with oral and genital ulcers and erythema nodosum-like lesions on diagnosis of TB. The appearance of uveitis was attributed to a paradoxical reaction in TB because of simultaneous relapse of lymphadenopathy and retinal findings on fluorescein angiography. Although rare, physicians should be aware that ocular involvement can occur during anti-TB therapy, most likely with extrapulmonary TB, because ocular involvement may decrease patient quality of life if visual symptoms become irreversible with delayed diagnosis and treatment.

本文言語English
論文番号e00617
ジャーナルRespirology Case Reports
8
6
DOI
出版ステータスPublished - 2020 8 1

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

フィンガープリント 「Uveitis developing in tuberculous lymphadenitis-associated Behçet's disease during anti-tuberculosis therapy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル